EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-4009 |
| Medical Device Problem Codes |
Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left tka approximately 5 years and 6 months ago.Subsequently, the patient reported experiencing pain.As a result, the patient is scheduled for a revision surgery on a future date.No further patient impact reported.No further information available.
Additional Manufacturer Narrative
D10: 02-020-11-0240 - truliant ps cem fem ps cem left sz 4 (b)(6), 02-022-35-4009 - truliant tib imp ps insert sz 4 9mm (b)(6), 02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t (b)(6), 200-07-32 - advanced patella 32mm 3 peg implant (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b1, b2, b3, b5, d1, d4, d6b, g2, h6 - health effect - impact code, medical device problem code, component code, type of investigation, investigation findings and investigation conclusions.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that the patient underwent an initial left total knee arthroplasty.Subsequently, the patient experienced pain and femoral loosening.As a result, the patient underwent a left knee revision 5 years and 11 months after initial implantation.Provided images of the tibial insert of wear.Provided images of the patellar component show signs of wear and fracture.No further patient impact reported.No further information available.This is report 1 of 3 for this event.